# SDR SWAA2025072292973

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 25,201 hours, 12,876 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON STRUT IMBD AFT FAIRING PANEL CRACKED AT LOWER EDGE.<[01] REMOVED AND REPLACED ACCESS PANEL IAW SRM 51-40-02 AND SRM 51-20-07
